# SDR USAA0106

- Difficulty date: January 30, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 40,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .6 INCH, AFT SIDE OF BS 178 BULKHEAD, LBL 5-7, WL 184.  INSTALLED DOUBLER PER 53-10-08 BOEING 65-22732.  (M)
